# SDR GMCR95008

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5122
- Make and model: Cvac 440
- Aircraft serial: 501
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: SRT314A
- Condition: Defective
- Location: Cockpit
- Part time: 3,269 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, PILOT NOTED LOW HP INDICATION ON RT ENGINE.  ABORTED TAKEOFF.  REPLACED TORQUE INDICATOR, OPS CHECK NORMAL.  (X)
